# SDR SWAA2021060771162

- Difficulty date: April 30, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE RH SIDE AT AFT GALLEY AREA / REPLACED GIRT BATR FITTING HARWARE RH SIDE AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.
